MathSciNet Relay Station
MathSciNet bibliographic data
MR882842 (88e:65047) 65F30 (90C10)
Domich, P. D.; Kannan, R.; Trotter, L. E., Jr. Hermite normal form computation using modulo determinant arithmetic. Math. Oper. Res. 12 (1987), no. 1, 50–59.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement